- 3 years ago
Apparently Google always wants to redirect me to “side effects of going OFF birth control” so let’s pose the question here!
I recently switched birth control pills, from a higher-level triphasic brand to a lower-hormone one level for the entire month brand. The first month was normal, aside from a wonderfully brief and manageable period, but this month I’ve been experiencing side effects and just wanted to know if anyone else had gone through the same thing!
I didn’t think it would be as noticeable since I was actually lowering the dose of hormones, but I’ve been finding myself nauseous, and more importantly, MY BOOBS HURT. Intensely, and they’re definitely bigger. It started around the middle of the first week into my second month of pills and has continued til now (a week away from my period, aka it’s been painsville in the boobage region for almost two weeks).
If this happened to anyone else, when did the side effects go away? Did you experience the same ones? Are there any other unpleasant surprises that may come my way?